Translator Disclaimer
December 2007 Viscosity approximation methods for equilibrium problems and fixed point problems of nonexpansive mappings and inverse-strongly monotone mappings
Shenghua Wang, Haiyun Zhou, Jianmin Song
Methods Appl. Anal. 14(4): 405-420 (December 2007).

Abstract

In this paper, we introduce an iterative scheme by viscosity approximation method for obtaining a common element of the set of solutions of an equilibrium problem and the set of fixed points of a nonexpansive mapping and the set of solutions of the variational inequality for an inverse-strongly monotone mapping in a Hilbert space. We obtain a strong convergence which improves and extends S. Takahashi and W. Takahashi’s result [S. Takahashi, W. Takahashi, Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. Math. Anal. Appl. 331 (2007) 506-515].

Citation

Download Citation

Shenghua Wang. Haiyun Zhou. Jianmin Song. "Viscosity approximation methods for equilibrium problems and fixed point problems of nonexpansive mappings and inverse-strongly monotone mappings." Methods Appl. Anal. 14 (4) 405 - 420, December 2007.

Information

Published: December 2007
First available in Project Euclid: 4 November 2008

zbMATH: 1184.47054
MathSciNet: MR2467108

Subjects:
Primary: 47H05, 47H10, 47H17

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.14 • No. 4 • December 2007
Back to Top